# SDR CALA0800183

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 36,679 hours, 19,605 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT CARGO COMPARTMENT SHEAR TIE AT STA 787 LBL-4.  REPAIRED SHEAR TIE AT STA 787 BETWEEN STRINGER 27L AND 27R PER SRM 53-00-07.
